# SDR O2GA2020091850001

- Difficulty date: September 15, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N500UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605294
- Aircraft time: 12,860 hours, 9,447 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: K4584
- Condition: Intermittent
- Location: Mlg
- Part time: 12,860 hours, 9,447 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT WITH GEAR HANDLE SELECTED TO UP POSITION.  3 GREEN ANNUNCIATORS REMAINED ILLUMINATED.  DIVERTED BACK TO KMCO.  MAINTENANCE REPLACED THE LANDING GEAR HANDLE CONTROL ASSEMBLY.  GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
